# SDR UALA2010042601360

- Difficulty date: April 23, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 55,868 hours, 10,106 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

OVEN - SMOKING OR SPARKING DR-2 FWD GAL 420.  CREW COMMENTS:  OVENS R31 AND R32 SMOKING, STOPPED WHEN TURNED OFF.  *S/D*  CLEANED BURNT FOOD WRAPPING FROM VENT SCREENS, RAN FOR 10 MINUTES, NO BURNING SMELL.  OVENS OP NORMAL.
